Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized Auslander-Reiten conjecture and tilting equivalences

Author: Jiaqun Wei
Journal: Proc. Amer. Math. Soc. 138 (2010), 1581-1585
MSC (2000): Primary 16E10, 16E30, 16E65
Published electronically: December 21, 2009
MathSciNet review: 2587442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the generalized Auslander-Reiten conjecture is stable under tilting equivalences.

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and I. Reiten, On a generalized version of the Nakayama conjecture, Proc. Amer. Math. Soc. 52 (1975), 69-74. MR 0389977 (52:10806)
  • 2. M. Auslander and I. Reiten, Applications of contravariantly finite subcategories, Adv. Math. 86 (1) (1991), 111-152. MR 1097029 (92e:16009)
  • 3. Y. Miyashita, Tilting modules of finite projective dimension, Math. Zeit. 193 (1986), 113-146. MR 852914 (87m:16055)
  • 4. S. Pan and C. Xi, Finiteness of finitistic dimension is invariant under derived equivalences, Journal of Algebra 322 (2009), 21-24. MR 2526372
  • 5. D. Happel, Reduction techniques for homological conjectures, Tsukuba J. Math. 17 (1) (1993), 115-130. MR 1233117 (94h:16015)
  • 6. D. Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Math. Soc. Lect. Note Ser., 119, Cambridge Univ. Press, Cambridge, 1988. MR 935124 (89e:16035)
  • 7. H. Tachikawa, Quasi-Frobenius rings and generalizations, Lect. Notes Math., 351, Springer-Verlag, Berlin-New York, 1973. MR 0349740 (50:2233)
  • 8. J. Wei, Finitistic dimension and restricted flat dimension, J. Algebra 320 (2008), 116-127. MR 2417981 (2009e:16013)
  • 9. J. Wei, A note on Auslander bounds, arXiv: 0802.1085v2.
  • 10. J. Wei and C. Xi, A characterization of the tilting pair, J. Algebra 317 (2007), 376-391. MR 2360155 (2009b:16034)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E10, 16E30, 16E65

Retrieve articles in all journals with MSC (2000): 16E10, 16E30, 16E65

Additional Information

Jiaqun Wei
Affiliation: Department of Mathematics, Nanjing Normal University, Nanjing 210046, People’s Republic of China
Address at time of publication: Mathematisches Institut, Universität zu Koeln, Weyertal 86-90, D-50931 Koeln, Germany

Keywords: Auslander-Reiten conjecture tilting equivalence
Received by editor(s): March 29, 2009
Received by editor(s) in revised form: June 20, 2009, and July 23, 2009
Published electronically: December 21, 2009
Additional Notes: The author is supported by the National Science Foundation of China (Grants No. 10601024 and 10971099) and partially by the Jiangsu Natural Science Foundation (Grant No. BK2007220)
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society